Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

Hypothyroid, PCOD patient, thyroid under control now, having levothyroxin, getting longer periods. Concerned?

Hello Sir.

I am a hypothyroid and a PCOD patient. I have thyroid under control now and having medication on , that is 25 mmg for levothyroxin and 500 mg of metformine.

After starting with the thyroid medicines, i started getting my periods regular but for last two cycles they last longer. first time it was for 14 days and this time its still on at 21st day.

Let me what is it to worry much ?
Asked On : Thu, 18 Apr 2013
Answers:  1 Views:  16
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics
Internal Medicine Specialist 's  Response
hi
Women with hypothyroidism may have either oligo- or amenorrhea or hypermenorrhea-menorrhagia.
SO YOU ARE HAVING LONG MENSES MEANS YOU ARE HYPERMENORRHIA
YOU NEED TO CHECK YOUR TSH LEVEL AGAIN AND INCREASE THE DOSE OF THYROXINE
YOU NEED TO CHECK YOUR LH/FSH LEVEL FOR PCOD
TAKE CARE
Answered: Thu, 18 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor